# SDR EISA99069

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- Engine: Pwa JT8D9
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 371900
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FAILED TO OR ABOUT 500 FT AGL AFTER TAKEOFF IN RDU.  CREW HEARD LOUD POP OR BANG AT FAILURE.  NORMAL SINGLE ENGINE LANDING AT RDU.  EMERGENCY WAS DECLARED.  REMOVED AND REPLACED ENGINE FUEL PUMP IAW MM 73-20-1.  OPS GOOD PER MM CHAPTER 71-00.  RII SIGN OFF.  (M)
